# SDR ASAA2023110746066

- Difficulty date: November 7, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 36,623 hours, 11,545 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START OF #1 ENGINE, THE ENG VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE AND DID NOT EXTINGUISH AFTER SUCCESSFUL START. GROUNDED - YES. ON DEFERRAL.
